# SDR MASA200610280

- Difficulty date: October 4, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,967 hours, 13,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6129 RDU - FLL (0441 PHX LCL).  ROW 12 INTERIOR EMERGENCY EXIT SIGN ON THE RT SIDE OF THE AIRCRAFT IS INOP.  MX SECURED THE CONNECTION FOR THE SIGN AND OPS CHECK NORMAL.
